MAUDE Adverse Event Report: Cardinal Health Kangaroo; Pump, Infusion, Enteral

Cardinal Health Kangaroo; Pump, Infusion, Enteral
Model Number BSPFD
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction

Brand Name
Kangaroo
Common Device Name
Pump, Infusion, Enteral
Manufacturer (Section D)
Cardinal Health
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
Cardinal Health
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
+1(508)618-3640
MDR Report Key50610049
Report Number1423537-2026-00276
Device Sequence Number10634878
Product Code LZH
UDI-Device Identifier10192253068900
UDI-Public(01)10192253068900(17)301031(10)2527624164
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBSPFD
Device Catalogue NumberBSPFD
Device Lot Number2527624164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown